# SDR USAA950697

- Difficulty date: May 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48041
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Angle
- Condition: Cracked
- Location: Bs 1338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-5 CHECK INSPECTION, FOUND .25 INCH CRACK IN ANGLE AT STA 1338 TOP CENTER OF AFT PRESSURE BULKHEAD FWD SIDE.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLERS PER SRM 53-01 PG 9.  (W)
